# SDR HEEA088439

- Difficulty date: July 9, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N761PH
- Make and model: Skrsky S76A
- Aircraft serial: 760224
- System (JASC): 2215 · Autopilot Main Servo
- Part: Actuator
- Part number: 7690001802106
- Part serial: 79057607
- Condition: Rough
- Location: Afcs
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN AND CORRODED. REPLACED CLUTCH WASHER A7683361 DUE TO WORN; ROD END BEARING MS21151-8C DUE TO ROUGH; POTENTIOMETER (2 EA) A768343-3 DUE TO WORN.  REPAIRED.
